Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Nausea, stomach pain, giddiness on taking Ecosporin, Nexpro for unstable angina, dyslipidemia. Should I continue the medicine?

Hi.. Let me introduce myself as Margret... I recently suffered from a chest pain . During diagnosis... an Angiography was done and it was declared that I suffered from Artrery Spasm and not a heart attack. My Echo Cardiogram was also normal. The final diagnosis report states I have - Unstable Angina , CAG: Normal Coronaries dyslipidemia . I was prescribed Ecosprin AV 75 mg, Nexpro RD, Nikoran 5 mg and Pantodac 40 mg. Upon taking these medicines I have been having side effects like nausea, stomach pain, giddiness. My question is will this condition lead to a heart attack and secondly considering the side effects do i still take these medicines or seek an alternative advice. Thanks, Margret
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Thanks for writing us..
Dont worry be relax your present symptoms are due to gastritis not due to cardiac ailment.

Ecosprin some time causes gastritis in place of that you can take CLOPIDOGREL.

you need not to take both pantodac and nexpro rd , you take one of them.
continue nikoran
Evarything will be fine

Best wishes
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor